# SDR SWIA2020042350249

- Difficulty date: March 11, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*OTBD BRACKET TO MOUNT R/H WING CENTER LEADING EDGE INBD END IS CRACKED. BRACKET LOCATION IS AT APPROX WS149.   (C-CHECK) RO 4/21/2020   REMOVED CRACKED BRACKET FOR RH LEADING EDGE APPRX WS 149 REF CRJ 200 SRM AND LOCATED AND DRILLED NEW BRACKET 600-12045-12 REF CRJ 200 SRM, AND INSTALLED NEW BRACKET REF CRJ 200 SRM.
